# SDR SWAA2019100937712

- Difficulty date: September 12, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 40,396 hours, 23,607 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 (LOWER) AND NR 5 BEAM CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY.    R & R THE FORWARD SERVICE DOOR IAW AMM.
